# SDR DLL17951469

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Hole
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND HOLE CORRODED/PITTED.  FITTING FOR RT MLG ACT.  REAMED HOLE TO .690, TURNED BUSHING TO SIZE AND CAD PLATED PER PS 900-3-9, PRIMED HOLE PER PS 900-3-6, INSTALLED BUSHING PER SRM 57-14-00.
